See Alike in...

Alike App

Browser

JaneBaby

331d

I've recently started experiencing digestive problems. it went away and then came back. I know of things I can try to avoid food wise, however I'm wondering if it is a trade off as I enter a new stage in my recovery journey. I have been able to do a lot more recently, and I am surprising myself. I am however in space we're I can dip my toes and lean into things. I am remembering so much more. This to me is a good sign.

    • Kittypop

      331d

      If you don't want to have to limit yourself food/diet-wise, you could ask your doctor if a digestive enzyme might be helpful for you! I take one daily along with a probiotic & don't have to deal with any of the symptoms of tight junctions anymore when I eat gluten (:

      • JaneBaby

        331d

        @Kittypop that's a good idea. I do eat fairly well, perhaps a bit too much processed foods but they are cheaper. It's been since the new meds. I will ask that. Thanks.

        • Kittypop

          325d

          @JaneBaby totally understandable! Good luck to you 🤗

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion